# SDR 2004UALA00964

- Difficulty date: October 16, 2004
- Submitted: November 9, 2004
- Operation: Air carrier
- Aircraft: N775UA
- Make and model: Boeing 777222
- Aircraft serial: 26947
- Aircraft time: 35,593 hours, 6,974 cycles
- Engine: Pwa PW4077
- System (JASC): 2397 · Communications System Wiring
- Part: Wire Harness
- Part number: 17715601
- Condition: Chafed
- Location: Entertain Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF PREVIOUS FIRE IN CEILING ABOVE DOOR 1L FWD BULKHEAD.  CEILING INSULATION BURNED AND PARTIALLY DESTROYED.  WIRE BUNDLE FOUND CHAFED IS SECURED TO BRACKET INSTALLED ON THE VIDEO CONTROL CLOSET,  FOUND BRACKET AND WIRE BUNDLE INSTALLED INCORRECTLY.   RE-INSTALLED BRACKET CORRECTLY, SECURED WIRE BUNDLE AND REPAIRED DAMAGED WIRING.
